Oh no, this is like a flashback of my first bully who passed this Jan. She was on all of those meds too. We started immunotherapy and when they found she had an autoimmune disease we began atopica to suppress her immune system. She was on low dose ketoconazole to make the atopica last in her system since the atopica didn't come in the correct mg for her weight. We stopped the immunotherapy around the time we began using atopica so I can't recall if we gave the 2 simultaneously or not. We stopped immunotherapy because I questioned if stimulating the immune system was the right thing to do if her immune system was overly active due to the autoimmune disease. Atopica can cause stomach upset so we always gave it 30 after a meal. The atopica did help but read up on the side effects. It is known to increase the chance of cancer and my girl who was 11 at the time developed weird tumor like lumps that luckily went away after stopping the med. She ultimately ended up with a rare from of skin lymphoma which took her from us in the end. Who knows if the atopica caused it or just allowed those cancerous cells to grow since her immune system was being shut down on this drug. Atopica has it's benefits but also has severe consequences too. Your poor baby. if they an get the allergy under control then you should be able to control the skin infection. In my case we were suppressing my girls immune system (hence the atopica) since her body was attacking her skin and she ended up with MRSP &later MRSA which we fought for almost a year. It was like fighting a losing battle. You need something like atopica to help reduce the immune system response to the allergy symptoms but you need the immune system to work properly to fight off infection. It's a very difficulty place to be in. Glad to hear you have a dermatologist to help you through this.